Bulletin of the American Mathematical Society

Necessary and sufficient conditions for the representation of a function by a doubly infinite Laplace integral

D. V. Widder

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 40, Number 4 (1934), 321-326.

Dates
First available in Project Euclid: 3 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183497370

Mathematical Reviews number (MathSciNet)
MR1562844

Zentralblatt MATH identifier
0009.15901

Citation

Widder, D. V. Necessary and sufficient conditions for the representation of a function by a doubly infinite Laplace integral. Bull. Amer. Math. Soc. 40 (1934), no. 4, 321--326. https://projecteuclid.org/euclid.bams/1183497370


Export citation